Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 31, Pages 1623-1632
http://dx.doi.org/10.1155/S0161171204308045

A characteristic initial value problem for a strictly hyperbolic system

Department of Mathematics, Western Kentucky University, Bowling Green 42101-3576, KY, USA

Received 6 August 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.